MathSciNet Relay Station
MathSciNet bibliographic data
MR1104326 35R30 (35Q60 78A30)
Sun, Zi Qi; Uhlmann, Gunther Generic uniqueness for an inverse boundary value problem. Duke Math. J. 62 (1991), no. 1, 131–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement